# SDR REXA2020030400297

- Difficulty date: February 18, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 15,120 hours, 10,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON STGR 21RH BTW FS=333 / FS=379 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (SM) (E/E) (TCI:53-20-305)
""SUMMARY OF NRC:00280 CORROSION LEVEL:2 ON STGR 21RH BTW FS=333 / FS=379 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT, STRINGER 21 RH FS=333 / FS=379 WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01.     
"
